# SDR 04FDEA03372

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR, NR 2 FLAP TRACK MOVABLE FAIRING.  COMPLY WITH EA 6-5720-49992 REV NO  POS P2  ENT BY: EMMD24  PLND: ORIGINAL PLAN DATE WAS ENTERED ON: 20OCT04 15:38:56:3 BY:195875 S=M PLND: DATE:06NOV04 AT: LIS-VNMX ENT BY: 478289 ON: 31OCT04 20:45:04:9 S=M.  COMPLIED WITH EA 6-5720-49992.
